Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 80 (2011), 1867-1869
DOI: https://doi.org/10.1090/S0025-5718-2011-02516-0
Published electronically: February 23, 2011
Review copyright: © Copyright 2011 American Mathematical Society
Full text: PDF   This review is available free of charge.


Fast multipole boundary element method, by Yijun Liu
Additional book information: Cambridge University Press, Cambridge, 2009, xviii+235 pp., ISBN 978-0521-11659-6, US$85.00, hardcover
2000 Mathematics Subject Classification: Primary 65N38, 35J08, 31A10

Reviewed by: I. P. Gavrilyuk
Affiliation: Cambridge University
Email: ipg@ba-eisenach.de
Journal: Math. Comp. 80 (2011), 1867-1869
DOI: https://doi.org/10.1090/S0025-5718-2011-02516-0
Published electronically: February 23, 2011
Review copyright: © Copyright 2011 American Mathematical Society